# SDR 2003FA0000212

- Difficulty date: March 4, 2003
- Submitted: March 5, 2003
- Operation: General aviation
- Aircraft: N910QS
- Make and model: Cessna 750
- Aircraft serial: 7500110
- Aircraft time: 2,620 hours, 1,627 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: AE1011888G0131
- Condition: Deteriorated
- Location: Nlg
- Part time: 2,620 hours, 1,627 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT 19,000 FT,  NOSE GEAR TRIED TO EXTEND. HYDRAULIC PRESSURE SLAMMED GEAR BACK UP. WITHIN 30 SECONDS HYDRAULIC QUANITY ON "A" SYSTEM RESERVOIR STARTED DROPPING. AIRCRAFT WAS SLOWED AND NORMAL GEAR EXTENSION WAS MADE. HYDRAULIC QUANITY ON A SYSTEM RESERVOIR WENT TO ZERO. AFTER LANDING A SYSTEM HYDRAULIC QUANITY INDICATED 10 PERCENT. TROUBLE SHOT PROBLEM TO NOSE GEAR EXTEND HOSE LEAKING. REMOVED AND REPLACED HOSE WITH NEW. PERFORMED LANDING GEAR SWING, OPERATIONAL CHECKS, BLED HYDRAULIC SYSTEMS, SERVICED RESERVOIRS, AND LEAK CHECKS. ALL FOUND TO BE SATISFACTORY. RAN ENGINES AND OPERATED HYDRAULIC SYSTEMS ON GROUND ALL FOUND TO BE SATISFACTORY.
